# SDR SWAA2016091907933

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SIDEWALL EMERGENCY EXIT LIGHT BULB INOPERATIVE.  R & R LIGHT IAW AMM.
